# SDR UALA2012060303061

- Difficulty date: June 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 47,487 hours, 18,660 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 32abc
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

32ABC O2 MASK DEPLOYED ON LANDING.  STOWED DROPPED MASKS AT LOCATION 32ABC.
